RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 427–434 (Mi mz8425)  

Space of antinormal functions

G. Ya. Lozanovskii


Full text: PDF file (671 kB)

English version:
Mathematical Notes, 1979, 26:3, 705–709

Bibliographic databases:

UDC: 513.88
Received: 21.11.1977

Citation: G. Ya. Lozanovskii, “Space of antinormal functions”, Mat. Zametki, 26:3 (1979), 427–434; Math. Notes, 26:3 (1979), 705–709

Citation in format AMSBIB
\Bibitem{Loz79}
\by G.~Ya.~Lozanovskii
\paper Space of antinormal functions
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 427--434
\mathnet{http://mi.mathnet.ru/mz8425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549285}
\zmath{https://zbmath.org/?q=an:0445.46018}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 705--709
\crossref{https://doi.org/10.1007/BF01138679}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz8425
  • http://mi.mathnet.ru/eng/mz/v26/i3/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:77
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019